Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

The variation in index of a quadratic function depending on a parameter


Author: Everett Pitcher
Journal: Bull. Amer. Math. Soc. 65 (1959), 355-357
DOI: https://doi.org/10.1090/S0002-9904-1959-10370-0
MathSciNet review: 0110725
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Morris J. Gottlieb, Oscillation theorems for self-adjoint boundary value problems, Duke Math. J. 15 (1948), 1073–1091. MR 29042


Additional Information